# SDR 2008UALA02190

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,915 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT CABLE SOCKET CUT AT SEAT 37C.    FOUND LIGHT ASSEMBLY DAMAGED. REPAIRED CABLE SOCKET CONTACT OP CHECKS GOOD PER MM 33-51-12 PB 200 CONFIGURE 2 PARA 2. AC OK FOR SERVICE.
